# SDR AALA202412167498

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 30,290 hours, 14,580 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Reads Low
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 PASSENGER/CREW DOOR EMERGENCY ASSIST ACCUMULATOR NEEDS SERVICE. MAINTENANCE SERVICED R1 DOOR WITH NITROGEN IAW AMM 52-40-00.
